# SDR DALA2020010700089

- Difficulty date: January 6, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 41,723 hours, 28,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE AT AFT LOWER EDGE OF C1 CARGO DOOR. DAMAGE IS TO EXISTING DOUBLER EDGE. REMOVED, FABRICATED, AND DRILLED UP NEW DOUBLER AND TRIMED DAMAGE IAW B717 SRM 53-20-15-2R-5 OPTION 2. INSTALLED REPAIR DOUBLER PER B717 SRM 53-20-15 FIG 202 OPT. 2. ALL RII COMPLIED WITH (QC2060). (LP #6669040)
